# SDR SIMA20200306002

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Unserviceable
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM TASK #1 OF NRTC E778170. UPPER HINGE FITTING, SRM 55-41-02 FIG 10 ITEM 140. UNSERVICEABLE AND REQUIRES REPLACEMENT. -C/A-INSTALLED NEW HINGE FITTING IAW EMB SRM 51-40-02.
